# SDR DALA1023613238

- Difficulty date: September 21, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 55,733 hours, 23,990 cycles
- Engine: Cfmint CFM565A3
- Engine time: 253,382 hours, 12,290 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hose
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW NOTED A SUBSTANTIAL DIFFERENCE IN FUEL FLOW/FUEL USED BETWEEN ENGINE NR 1 AND NR 2. FLIGHT CREW LANDED ACFT AT DESTINATION AND ENGINE NR2 AUTO SHUTDOWN AS ACFT TURNED OFF OF THE RUNWAY.  MX FOUND A FUEL LEAK AT THE MAIN FUEL SUPPLY LINE TO FUEL FILTER HSG OF ENG NR2. MX REPLACED THE FUEL SUPPLY HOSE AND GASKET.
